I've recently been away for 3 months in america which was a completely different diet and way of life. Whilst I was there I regularly had stomach pain and cramps when I need to go to the toilet and often it resulted in diarrhea and constipation. I also started feeling sick a lot and lost my appetite. I put this down to the different and unhealthy food I was eating most of the time and many other people I was with suffered too. I also was really busy and didn't always get the best sleep. I developed a cough when I was there for a week too.
I thought when I got back after a week or so I would get back to normal but since I got back 3 weeks ago I've just been experiencing more symptoms and things are getting worse. I started with impetigo when I got back and went onto antibiotics for a week to get rid of it and now its back again. I also have a sore throat that keeps flaring up and a new cough and chest infection. My bowls are also not back to normal and I often have lots of wind and major stomach cramps before I go to the toilet although my stools are normal now, I go a lot more frequently than I did before aswell. I have aches and pains and all my joints have started cracking. My appetite has began to pick up but I still feel a bit sick now ans again. I went to visit my doctor and she check my glands and abdomen and said she thought I would get better with time and didn't run bloods. However I just seem to be getting one thing after another and its really concerning me now. Its really stressing me out which I know in turn can make it worse. I don't know whther I'm just run down or now I'm panicing there's a really serious problem like cancer - I can be a bit of a hyperchondriac but I'm concerned.
Any thoughts or advice would be greatly appreciated, thanks.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?